MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491181
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per email, it was reported that: starter wire looks deformed before use.Here is some additional information on the guidewire.05aug2021 jlc: response received from gayathry n vadival on 02aug2021 what was the anatomy location that the physician was working on? left main to lad.Please provide lesion details: % stenosis? left main 50%, lad 70%.Calcification? (not calcified, mild, moderate, severe).Concentric calcium in left main, intimal calcification at lad.Tortuosity? (not tortuous, mild, moderate, severe).Not stated.When is the expected date this device will be returned? by this month.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key12545507
Report Number9681477-2021-00015
Device Sequence Number17429881
Product Code DQX
UDI-Device Identifier08714729743040
UDI-Public(01)08714729743040(17)231130(10)5999717
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberM001491181
Device Lot Number5999717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1